# SDR A6WA200840124

- Difficulty date: February 26, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RT INTERCOSTAL FS 484 RBL 36 AND RBL 27, CRACK LENGTH .100.  INTERCOSTAL CLIPS AT FS 484 RBL 36 AND 27 REPAIRED IAW REO 601R53-41-059 EDDY CURRENT PERFORM ON INTERCOSTAL CUT LINE AND FABRICATED PARTS.  (M)
